Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
126 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes burning sensation in body and face while on Glycomet and Dulot?

Hello, sir my mother is having high blood pressure ,high blood suger(fs-110 after meal 256) and suffering from hyperthyroidism .recently a day ago she has started taking glycomet,dulet,She face burning in face and slowly in whole body. And dizziness then faint.What is problem
Tue, 30 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

The symptoms can be related to an allergic reaction to the glycomet.
I suggest using an antihistamine such as Cetirizine 10 mg daily to relieve the reaction.
I also recommend to discus with the endocrinologist about an alternative treatment to treat the diabetes.

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
What causes burning sensation in body and face while on Glycomet and Dulot?

Hello, I read carefully your query and understand your concern. The symptoms can be related to an allergic reaction to the glycomet. I suggest using an antihistamine such as Cetirizine 10 mg daily to relieve the reaction. I also recommend to discus with the endocrinologist about an alternative treatment to treat the diabetes. Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician